# SDR SWIA201540994

- Difficulty date: March 26, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 29,503 hours, 25,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 409+128, VERTICAL POST AT RBL 18, INBD C-CHANNEL IN THE AFT RADIUS.  REMOVED AND INSTALLED NEW VERTICAL POST INBD C CHANNEL IAW REO AND SRM.
